MathSciNet Relay Station
MathSciNet bibliographic data
MR1153164 65C05 (45L10 60J10 65R20)
Heinrich, Stefan; Mathé, Peter The Monte Carlo complexity of Fredholm integral equations. Math. Comp. 60 (1993), no. 201, 257–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement